# SDR C77A2019042400001

- Difficulty date: April 24, 2019
- Submitted: April 24, 2019
- Operation: Air carrier
- Aircraft: N218NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000519
- Aircraft time: 9,932 hours, 6,523 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 17003387003
- Condition: Dented
- Location: Frames 10-11
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE,  3 DENTS WERE DISCOVERED BETWEEN FR10/FR11 AND S-15L/S-17L ON THE FORWARD FUSELAGE LH LATERAL SKIN PANEL.  THE DENTS EXCEEDED LIMITS OF SRM PART II 53-10-01/AD02 BECAUSE THAT NUMBER OF DENTS ARE NOT ALLOWED TO BE LOCATED IN THE SAME BAY.  THE PERMANENT REPAIR BY DENT RECONTOUR PER ETD2018-170-127580 WAS ATTEMPTED BY EA E175-53-1033.2 REV IR LATER AT EAMS. DURING THE RECONTOUR PROCEDURE, A PORTION OF THE DENT OIL-CANNED, WHICH NECESSITATED FURTHER REPAIR. INSTALLED  A SINGLE REPAIR DOUBLER WITH A FILLER PER SRM II 53-10-01/REPAIR 12P.
